# SDR AALA20160324014

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 82,371 hours, 22,762 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFULLY & ACFT WAS NOT OVERWEIGHT.  DURING APPROACH, RECEIVED FLAP ASYMMETRY FAULT WHEN FLAPS 25 SELECTED.  PERFORMED FIM PROCEDURE IAW 27-81-00 WITH NO CURRENT FSEU FAULTS NOTED.  INSPECTED FLAP TRACKS & FLAP TRANSMISSIONS WITH NO DEFECTS NOTED.
